# SDR DHL2000801101

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT,  2 RT TRACK LUGS WORN AT STA. 600.00 TO STA. 490.00.  REMOVED DAMAGED TRACK, CLEANED, PERFORMED ANTI-CORROSION TREATMENT AND PRIMED AREA , INSTALLED NEW TRACK.
